Helping 20 Million Americans a Year for 20 Years. FREE!
Find the Right Lawyer for Your Legal Issue!

Find the Right Lawyer for Your Legal Issue!

Fast, Free, and Confidential

Call us today for a free consultation (855) 466-5776

What can I do if I took a medication prescribed by my doctor for a few weeks and it may have caused me to have a stroke?

Question Details: The warning label said it should not be taken by someone who has high blood pressure or other health risk factors, both of which I have and are known to my doctor. I noticed this and that it raised my blood pressure considerably; I told the nurse. She told me to keep taking it. I saw the doctor because of my concerns. They finally took me off it. It also has a side affect of stroke. I had a stroke 3 months later. They never found a reason for the stroke. I am only 47. Do I have any kind of claim?

IMPORTANT NOTICE: The Answer(s) provided above are for general information only. The attorney providing the answer was not serving as the attorney for the person submitting the question or in any attorney-client relationship with such person. Laws may vary from state to state, and sometimes change. Tiny variations in the facts, or a fact not set forth in a question, often can change a legal outcome or an attorney's conclusion. Although AttorneyPages.com has verified the attorney was admitted to practice law in at least one jurisdiction, he or she may not be authorized to practice law in the jurisdiction referred to in the question, nor is he or she necessarily experienced in the area of the law involved. Unlike the information in the Answer(s) above, upon which you should NOT rely, for personal advice you can rely upon we suggest you retain an attorney to represent you.